Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using BenzaClin and the oral antibiotic Cephalexin for a week with so far so good results. Except for one thing, excessive dryness.

I've been using CeraVe to help treat this, but I'm getting a few pimples where I'm applying it.

Do you guys think it's the dryness contributing to the new pimples, CeraVa, or just the IB of benzaclin?

Thanks.

Share this post


Link to post
Share on other sites

it could be the cerave. are you just using the regular hydrating lotion? i heard people have problems with this. i'm currently using cerave PM lotion. i love it. try that one and see if it helps

Share this post


Link to post
Share on other sites

The bottle just say CeraVe moisturzing lotion.

It CLAIMS it's non-comeogenic , but I'll give Dan's a shot until I have a chance to run to the store and grab the PM one.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×